Taiwanese Journal of Mathematics

On the Boundedness of Multilinear Operators on Weighted Herz-Morrey Spaces

Xiangxing Tao and Huihui Zhang

Full-text: Open access

Abstract

Boundedness of multilinear operators on weighted Herz-Morrey spaces is established in this paper. The weak estimates on endpoints are also derived. As a special case, the conclusions can apply to multilinear Calderón-Zygmund operators.

Article information

Source
Taiwanese J. Math., Volume 15, Number 4 (2011), 1527-1543.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406362

Digital Object Identifier
doi:10.11650/twjm/1500406362

Mathematical Reviews number (MathSciNet)
MR2848972

Zentralblatt MATH identifier
1245.42015

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 42B35: Function spaces arising in harmonic analysis

Keywords
multilinear operator Calderón-Zygmund weighted Herz-Morrey space weak Herz-Morrey space

Citation

Tao, Xiangxing; Zhang, Huihui. On the Boundedness of Multilinear Operators on Weighted Herz-Morrey Spaces. Taiwanese J. Math. 15 (2011), no. 4, 1527--1543. doi:10.11650/twjm/1500406362. https://projecteuclid.org/euclid.twjm/1500406362


Export citation

References

  • A. Beurling, Construction and analysis of some convolution algebras, Ann. Inst. Fourier Grenoble, 14 (1964), 1-32.
  • L. Grafakos and R. Torres, Multilinear Calderón-Zygmund theory, Adv. Math., 165 (2002), 124-164.
  • L. Grafakos and R. Torres, Maximal operator and weighted norm inequalities for multilinear singular interals, Indiana U. Math. J., 51(5) (2002), 1261-1276.
  • C. Herz, Lipschilz spaces and Bernstein's theorem on absoluted convergent Fourier transforms, Math. Mech. J., 18 (1968), 283-324.
  • S.-Z. Lu and D.-C. Yang, The decomposition of weighted Herz spaces on $\Real^n$ and its application, Sci. in China, Ser. A, 38 (1995), 147-158.
  • Y.-L. Shi and X.-X. Tao, Boundedness for multilinear fractional integral operators on Herz type spaces, Appl. Math., A J. Chinese Univ. Ser. B., 23(4) (2008), 437-446.
  • Y.-L. Shi and X.-X. Tao, Multilinear Riesz potential operators on Herz-type spaces and generalized Morrey spaces, Hokkaido Math. J., 38 (2009), 635-662.
  • E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Univ. Press, Princeton, NJ, 1993.
  • G.-P. Tao, Boundedness of multilinear operators on weighted Herz type spaces, Anal. Theory Appl., 21(1) (2005), 73-89.
  • X.-X. Tao, Y.-L. Shi and S.-Y. Zhang, Boundedness of multilinear Riesz potential operators on product of Morrey spaces and Herz-Morrey spaces, Acta Math. Sinica, Chinese Ser., 52(3) (2009), 535-548.
  • Q. Wu, Weighted estimates for multilinear Calderón-Zygmund operators, Adv. Math. $($in China$)$, 33 (2004), 333-342.